# SDR CA151027006

- Difficulty date: October 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 74,879 hours
- Engine: Pwa JT8D9A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: 65622161
- Condition: Sheared
- Location: Cargo Door Act
- Part time: 74,660 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OFFLOADING/LOADING OF CARGO ON 08 OCTOBER 2015, CAPTAIN REPORTED THAT MAIN CARGO DOOR LIFT ACTUATOR BELLCRANK ASSY WAS BROKEN/SHEARED.  CREW STATED THAT THE FAILURE WAS NOTICED WHEN THE DOOR WAS OPEN WHILE THERE WAS WIND PRESENT, THAT WAS 5 KNOTS BELOW THE MAXIMUM LIMITATION FOR THAT DOOR POSITION.
